MathSciNet Relay Station
MathSciNet bibliographic data
MR1376994 32F05 (32H35)
Kosek, Marta Hölder continuity property of filled-in Julia sets in $\bold C^n$. Proc. Amer. Math. Soc. 125 (1997), no. 7, 2029–2032.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement